Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

missacne

Member
  • Posts

    19
  • Joined

  • Last visited

Everything posted by missacne

  1. Here are the pictures of my treatment on Accutane. I took my first 40mg pill yesteday at 8pm. 4/10/08
  2. From the album: Accutane daily log

    I was taking docycline at the time, had done some chemical peelings and was on Retina-Micro for about 6 months. Skin had cleared, but then it all came back worse.
  3. From the album: Accutane daily log

    this was me about 2 years ago, trying to cover up the acne with make up
  4. From the album: Accutane daily log

    I took my pill of 40mg of accutane around 8pm today. I have not been feeling bad or anything, but I have noticed that my face is breakout badly. I can't to pass this phase of the accutane treament. I feel bad, don't know what side looks worse. Supplements I'm taking are: Vitamin E for my contacts Biotin for my hair B complex energy Hair mousturizer Aveeno calming cleaner Aveeno Calming sunscreen Aveeno Night Calming Cream Acquaphor on lips Cetaphil facewash Dove 1/3 cream body wash Ch
  5. From the album: Accutane daily log

    can't wait to be over this stage of the treament....
  6. From the album: Accutane daily log

    new yellow heads, white heads, and cysts
  7. From the album: Accutane daily log

    it continues looking worse, and worse....
  8. From the album: Accutane daily log

    I feel my face is getting worse...
  9. I should be on it for 5 months, depending on the improvement.
  10. Vitamin A? I thought that we couldn't take that while on Accutane! that is what my derms told me, and ll th research.
  11. i hope it does! I'm getting married in 5 months (october) and want to have clear skin by then!
  12. From the album: Accutane daily log

    I will take my 2nd pill today with my dinner.
  13. From the album: Accutane daily log

    first breakout...hope it doesn't get much worse
  14. From the album: Accutane daily log

    right side is the worse right now.
×